Help! I'm scared...

Discussion in 'Lighter Life Forum' started by annaphylactic, 7 October 2008 Social URL.

  1. annaphylactic

    annaphylactic Guess who's back...?

    Posts:
    1,395
    Likes Received:
    84
    Start Weight:
    16st10lb
    Current Weight:
    13st7.5lb
    Goal Weight:
    10st7lb
    Lost(%):
    3st2.5lb(19.02%)
    Diet:
    Slimming World
    Hi you lot...

    Ok - went to the dentists last night because I've been really sore where my right bottom wisdom tooth is....

    Last year I had to have the bottom left out as it was breaking the gum, allowing food in and getting infected.. they didn't think the right one looked very bad... but it's now doing the same thing. Only this time they did an x-ray and it showed the offending tooth has a curly root (the worst the dentist and nurse said they'd ever seen - GREAT!)

    They've given me TWO lots of antibiotics to take together.... Amoxicillin AND Metranidazole... 900mg all together per dose (3 a day for 5 days).

    The dentist said that I could expect to get a poorly tummy on them, so to make sure I take them with lots of food.

    I DON'T KNOW WHAT TO DO!! :eek:(

    When my left tooth was bad last year I only had the Amoxicillian (different dentist)... do you think I should just take the one load and forget the other?

    I don't want to get sick. :(

    Sorry for rambling. I need to know what to do as I need to start popping them now.

    ALSO - will it effect ketosis? I am using bonjela cool too... but it doesn't appear to have sugar or citric acid in...?!

    Anna xx
     
  2. Avatar

    MiniMins.com Matched Content

  3. Tange

    Tange Silver Member

    Posts:
    1,332
    Likes Received:
    39
    Start Weight:
    16st2lb
    Current Weight:
    16st2lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    CD
    Hi Anna,

    These situations are always tricky. I think the best thing would be to call you dr and find out if it would be okay to take those tablets with the packs.

    Take care of your health first.

    Good luck hun.

    T
     
  4. Percy greenfingers

    Percy greenfingers Silver Member

    Posts:
    750
    Likes Received:
    26
    Diet:
    Cambridge
    Ouch, nothing quite like toothache. You'll have to do what the doctor sais...No choice really. LL will still be there at the end of the week.
    Hope you feel better soon.
     
  5. annaphylactic

    annaphylactic Guess who's back...?

    Posts:
    1,395
    Likes Received:
    84
    Start Weight:
    16st10lb
    Current Weight:
    13st7.5lb
    Goal Weight:
    10st7lb
    Lost(%):
    3st2.5lb(19.02%)
    Diet:
    Slimming World
    Well, I have taken my first dose and I already feel a bit wibbly- but it's probably in my head. Lol.

    I haven't spoken to my doctor - perhaps I should... but I did ring my LLC who said that I should definitely take them, directly after a foodpack and if I get really ill I should start eating some protein...
    sounds reasonable - although I am scared of eating, surely that would make me poorly too?:cry:

    This is such a nightmare.
     
  6. Tange

    Tange Silver Member

    Posts:
    1,332
    Likes Received:
    39
    Start Weight:
    16st2lb
    Current Weight:
    16st2lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    CD
    Anna,

    Its merely a little bump in your path. I had to eat a few meals when I hurt myself a few months ago, it scared me and made me angry but you know I got better and got on with it. And I did not put on any weight merely stayed the same.
    I would speak to the dr and if the suggestion is that you do take food, then think very carefully about your choices.
    Hang in there girl!
     
  7. Blonde Logic

    Blonde Logic Yes. You can.

    Posts:
    9,908
    Likes Received:
    343
    Start Weight:
    258lb
    Current Weight:
    228lb
    Goal Weight:
    168lb
    Lost(%):
    30lb(11.63%)
    Diet:
    cambridge
    Anna - its VERY important with dental issuies that you have all the presribed meds - dental bacteria is nothing to be messed with. So your health must come first.

    What if you tried a milk week - milk is generally enough of a 'food'; with antibiotics. See how you get on...and be sure to have them at the time you have your packs. Milk coats the stomach, and thats how I used to take penicillin which is a strong nasty one. And yes - be sure you might imagine some of it as you are expecting it. :)

    Poor you. We have been a poorly board these past few days haven't we!! Bless ya hon - hoep you feel better.

    Let us know how you get on.

    XX
     
  8. SweetySuperstar

    SweetySuperstar Full Member

    Posts:
    280
    Likes Received:
    9
    Goal Weight:
    10st7lb
    Diet:
    LighterLife
    Hi Anna,

    Hope you are feeling a bit better by now. I'm not an expert but I would say take the medicine you have been prescribed... as Tange said, health comes first, even if it means you have to eat for a few days, and you can always start on the packs again when your antibiotics are finished.

    Did you read my post yesterday on the August Starters thread? I had to eat a few meals last week, and I still lost 2lbs at WI on Sunday. If you choose your meals carefully... well basically, stick to protein.. you should be ok.

    All this dentist talk has reminded me of a half broken tooth that I have.... went to the dentist for it about 6 months ago when it was really hurting, she scraped out the middle of it or something, and it stopped hurting. But she said I would have to come back for root canal surgery!! That scared the sh!* out of me and I haven't been back since..... am lucky coz it's not hurting.... but I really should get it sorted... ho hum!
     
  9. annaphylactic

    annaphylactic Guess who's back...?

    Posts:
    1,395
    Likes Received:
    84
    Start Weight:
    16st10lb
    Current Weight:
    13st7.5lb
    Goal Weight:
    10st7lb
    Lost(%):
    3st2.5lb(19.02%)
    Diet:
    Slimming World
    Hehe - awww Sweety - you poor thing! I think there is something about LL that brings out the tooth issues - perhaps it is the lack of chewing or something.... first Lynnwilliams was going through nightmares - now me... and potentially (but hopefully not) you!

    It looks like I am going to be back in hospital later this year/next, having this damn wisdom tooth out under a general - so at least I am already on a liquid diet should that happen! Hehehe (bright side, bright side... sob).

    I'm going back in a month to be checked out and see what's what then.

    Yeah - I did see your post.. I hope I lose something this week - but I'm not optimistic in the slightest. Feeling a bit down about it actually... I really didn't want to eat during Foundation, and despite it only being protein (I ate yesterday), I still feel like I've cheated and I am going to fail now. Hey ho - onwards and upwards.. FINGERS CROSSED.

    A x
     
  10. Blonde Logic

    Blonde Logic Yes. You can.

    Posts:
    9,908
    Likes Received:
    343
    Start Weight:
    258lb
    Current Weight:
    228lb
    Goal Weight:
    168lb
    Lost(%):
    30lb(11.63%)
    Diet:
    cambridge
    You haven't cheated - so stop that negatvie chatter now young lady! :) (gentle tough love :D) Really - you have to differentiate the diet from real life nutritional needs that may arise. Your health is the main thing - you did exactly the right thing. :) Good girl.

    And, I bet you find out that you will not have gained. If it wasa one night, a bit of protein - even maybe more then you planned - if there is any damage it will be minimal, and also very swiftly corrected....so don't be hard on yourself love. Youdid what had to be done. Any of us would have done the sam ething. You are not cheating. You are doing really well, and you need to focus on your success, noting more.

    XX
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...